# SDR NSVA20070080

- Difficulty date: March 31, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 249
- Aircraft time: 35,720 hours, 30,916 cycles
- Engine: Ge CT79B
- Engine time: 33,576 hours, 28,990 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT APPROXIMATELY 45KTS DUE TO A LOUD BANG, AND AN OVERTEMP CONDITION OF APPROXIMATELY 1450 CELSIUS ON RT ENGINE.  CAPTAIN NOTICED EXCESSIVE YAW TO THE LEFT AND SMOKE COMING FROM RT ENGINE INTAKE.  AFTER RETURNING TO GATE, FOUND METAL SHAVINGS IN RT ENGINE TAIL PIPE.  REMOVED AND REPLACED RT ENGINE SN 785323 IAW 72-00-00.
